Vector solitons in nonlinear lattices

Yaroslav V. Kartashov, Boris A. Malomed, Victor A. Vysloukh, Lluis Torner

Research output: Contribution to journalArticlepeer-review

Abstract

We consider two-component solitons in a medium with a periodic modulation of the nonlinear coefficient. The modulation enables the existence of complex multihump vector states. In particular, vector solitons composed of dipole and fundamental or dipole and even double-hump components exist and may be stable. Families of unstable scalar solitons can be stabilized in the vectorial form, due to the coupling to a stable second component.

Original languageEnglish
Pages (from-to)3625-3627
Number of pages3
JournalOptics Letters
Volume34
Issue number23
DOIs
StatePublished - 1 Dec 2009

Fingerprint

Dive into the research topics of 'Vector solitons in nonlinear lattices'. Together they form a unique fingerprint.

Cite this